# SDR DALA1148185803

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 32,875 hours, 10,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW REPORTED AN ACRID ODOR IN THE COCKPIT AND CABIN.  ODOR CAUSED BURNING IN THE EYES.  MAINTENANCE CHECKED PACKS, CARGO, AND AVIONICS AREAS WITH NO SMELLS.  ENGINE RUN WITH PACKS ON DID NOT DUPLICATE THE ODOR.
